# SDR AALA202101069015

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DOOR 1R, AFT SIDE EXIT SIGN ASSEMBLY HAS A BROKEN HOUSING.  REMOVED AND REPLACED DOOR 1R AFT SIDE EXIT SIGN, PER AMM 33-51-01.
